# SDR ASAA2021042534669

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,503 hours, 8,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERG EXIT SLIDE LIGHT FOR L1 DOOR BULB BROKEN DURING RON MTX. GROUNDED - YES. RELAMPED WITH NEW BULB FROM STOCK IAW AMM 33-51-04-960-801. LAMP CHECKS GOOD.
